Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Menstrual problems with vyvanse

Premium Questions

doctor1 MD

months. My sister in law said she had had the same problem a few years ago and her Dr prescribed Vyvanse and it helped tremendously. I am healthy 45 yr old female with no other health problems but don't have insurance ...

doctor1 MD

I have an issue with Binge eating and was wondering if it's true that vyvanse can help this problem. It has gotten worse this past year. ...

doctor1 MD

I have a buddy that took two 60 mg vyvanses because he was hung over and needed to work ... of coffee. The problem is that he couldn't sleep, and I just found out that he took 1 clonazepam , 1 ...

doctor1 MD

will be practicing again. lMy problem is that I take 50mg of Vyvanse and 20 MSG of adderall . (ADD) I am due ...

doctor1 MD

disorder and sinus tachycardia . I am prescribed 30 mg vyvanse XR for adhd and have recently started taking .... So I take 15mg vyvanse daily give or take. I have been pretty sedentary for a while and weigh 167 ...

Public Forum Discussions

doctor1 MD

Hello, I take Vyvanse 50mg and have been doing so now everyday since around October. Sometimes I can sleep, no problem, other times I m up practically all night only getting 2-3 hours of sleep even ...

doctor1 MD

I was taking Vyvanse for binge eating disorder for a couple months and it worked well. Then I was taken off of it for a good week due to being in the hospital. After I got out I started taking Vyvanse ...

doctor1 MD

Can vyvanse cause slipping ribs and rib pain? I took it for years with terrible subluxations ... that vyvanse is dangerous. I used to have to use a foam roller to pop the rib heads where they met at my spine ...

doctor1 MD

a menstrul cycle. She s taken vyvanse for about 4 years. Only takes it during school year. I haven t found anything tying delayed cycles to vyvanse and want to see what you can share with me. ...

doctor1 MD

Hi, I ve been taking 40 mg of vyvanse and an additional 10 mg of adderal daily. My menstrual cycle ... that it coincides with when I started taking my meds . I feel like I m pmsing but no bleeding. Can vyvanse ...

doctor1 MD

I am a 32 year old female and have taken Vyvanse for nearly six months. My menstrual flow has increased dramatically since taking the medication . As of recent, I have discontinued taking the daily ...

doctor1 MD

was wrong but I now have a name to my symptoms. Problem is I tried almost all medications for it and the only two I haven t tried are Concerta and Adderall. I am currently on Vyvanse 60 mg in am and 30 mg ...

doctor1 MD

is wanting to place my son on Vyvanse but im worried as the drug claims you should not take if you have cardiac structual problems as sudden death can result. can you please advise..thanks ...

doctor1 MD

My 22 year old son just recently started taking Vyvanse again after discontinuing for a few months. He is on a higher dose than before. (Was previously on 70, now on 110 mg). Just now after being ...

doctor1 MD

My son currently takes 20mg vyvanse and we have spoke to our doctor about weaning him off of it. He said that it isnt a problem, because we can always add it back if we need to. What is the best way ...

Mobile Questions and Answers

doctor1 MD

There are lots of reasons.It can be pregnancy ,oc pills, stress,physical problem,anemia or it may be normal.Required history and physical examination by a doctor to check for exact cause.

doctor1 MD

Hi, It is not totally true. They will need need to go through the pores only before causing specific side effects. Even on the skin, the substances can irritate the skin and some could be risk factors for you tp develop skin cancer at some point. Kind regards

doctor1 MD

Take the supplement in moderation. Take it only if it is necessary and prescribed. They do not interact.